# SDR ZW0A0302103

- Difficulty date: February 11, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 56,806 hours, 29,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C,  THE FWD SERVICE DOOR LOWER BEAM WAS CRACKED AT FWD END IN RADIUS.  ALSO A SMALL CLIP WAS CRACKED INSIDE LIGHTENING HOLE AT UPPER AFT CORNER.  REPLACED CLIP AND REPLACED LOWER BEAM PER SPM 6-70-01.
